# SDR SIMA200933801

- Difficulty date: December 3, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 25,401 hours, 24,498 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING FLIGHT 3802 ON LANDING GEAR EXTENSION THE CREW REPORTED, RECEIVED EICAS LANDING AIR GROUND FAIL MESSAGE.  THE MESSAGE REMAINED ON UNTIL THE GEAR WAS RETRACTED AND DID NOT RE-APPEAR AFTER SECOND LANDING GEAR EXTENSION.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND THE LEFT MAIN PROX SENSOR HARNESS LOOSE.  CLEANED CONNECTORS AND SECURED CONNECTOR PER STANDARD MAINTENANCE PRACTICES.  NO CURRENT EICAS MESSAGE NOTED.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
